# SDR AALA202211237660

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N904AA
- Make and model: Airbus A321-231
- Aircraft serial: 7613
- Aircraft time: 16,479 hours, 6,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: No Test
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS 1 TEST, MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 13WL BATTERY. RESET CIDS 1 PER AMM 23-73-00. RERAN EMERGENCY POWER SUPPLY UNIT TEST. FAULT CLEARED.
